MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETLW1616C82E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes Rupture (2208); Injury (2348)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The main component of the system.Other relevant device(s) are: (catalog number etlw1616c93e, serial (b)(4), use by date 2015-01-04 and (b)(4) and catalog number etlw1616c124e, serial (b)(4), use by date 2015-02-06 and (b)(4)).A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii stent graft system was implanted in a patient for the endovascular treatment of an abdominal aortic aneurysm.It was reported that the patient presented emergently with a ruptured aneurysm.There was a type iii endoleak ¿squirting¿ form the mid portion of the stent graft.Via suture technique, the physician successfully treated the ruptured stent graft.It was also noted that the entire stent graft would ooze or leak around the sutures.The event reportedly resolved.No additional clinical sequelae were reported and the patient is fine.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6868491
Report Number2953200-2017-01436
Device Sequence Number1071531
Product Code MIH
UDI-Device Identifier00613994991577
UDI-Public00613994991577
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/23/2014
Device Model NumberETLW1616C82E
Device Catalogue NumberETLW1616C82E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2017
Initial Report FDA Received Date09/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;